Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a partition theorem of MacMahon-Andrews


Author: M. V. Subbarao
Journal: Proc. Amer. Math. Soc. 27 (1971), 449-450
MSC: Primary 10.48
DOI: https://doi.org/10.1090/S0002-9939-1971-0272736-9
MathSciNet review: 0272736
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two theorems are given about partitions in which the multiplicity of the parts satisfies certain conditions. One of these theorems generalizes a recent result of Andrews concerning partitions in which a part with an odd multiplicity occurs at least $ 2r + 1$ times.


References [Enhancements On Off] (What's this?)

  • [1] George E. Andrews, A generalization of a partition theorem of MacMahon, J. Combinatorial Theory 3 (1967), 100-101. MR 35 #2766. MR 0211891 (35:2766)
  • [2] P. A. MacMahon, Combinatory analysis, Vol. 2, Reprint Chelsea, New York, 1960. MR 25 #5003. MR 0141605 (25:5003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0272736-9
Keywords: Partitions, multiplicity of a part, a formula of Euler
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society